# SDR CA991008004

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LP1 AND LP2 TURBINE BLADE FAILED.
